# SDR 29GA34752022413A

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 28,706 hours, 31,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 7252110207
- Condition: Sticking
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:3607 ATL/MEI MAIN CABIN DOOR WILL NOT CLOSE.  FOUND ROLLER STICKING.  RESET DOOR ROLLER, OPERATIONAL CHECK GOOD.
